# SDR ASAA12511487

- Difficulty date: April 30, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 16,732 hours, 5,348 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Lt Pack Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK ILLUMINATED ON RECALL EXTINGUISHES W/MASTER CAUTION RESET.  ACFT GROUNDED.  PACK CONTROLLER BITE SHOWS TCV FAULT.  TROUBLESHOT IAW FIM 21-62, TASK 848. VERIFICATION TEST OF NR 1 TEMP CONTROL VALVE NORMAL.
